# SDR 08FDEA00950

- Difficulty date: March 14, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57151559
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE SKIN HAS AREAS OF CORROSION ALONG FRONT SPAR ATTACH ROW STA 556-565.  REMOVED CORROSION IAW SRM 51-74-10 & WAS FOUND TO BE OUT OF LIMITS. ACCOMPLISHED HFEC OF HOLES IAW NTM 51-10-01. FLAT PEENED AREA IAW SRM 51-25-00. ALODINED IAW SRM 51-21-10. PRIMED IAW SRM   51-21-00. PAINTED IAW 51-21-00. REPLACED FASTENERS IAW SRM 51-40-21.  MINOR REPAIR.
